Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :6 Issue : 1 1979      Add To Cart                                                                    Download

Bitopological spaces and quasi-metric spaces

Auther : C. M. PAREEK

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

In this paper we obtain several characterizations of quasi-metrizable bitopological spaces and investigate some properties of quasi-metric spaces. As an application of one of our characterization we answer a question of Patty (1967).

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55191

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law